# SDR SWAA2025091205783

- Difficulty date: August 19, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,186 hours, 27,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR; UPPER FWD STUB FRAME REVEAL AT STA 294.5 IS CRACKED IN JOGGLE JUST ABOVE SEAL DEPRESSOR. CRACK IS 0.6' IN LENGTH; MARKED IN BLACK. CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS.   REMOVED CRACKED FWD GALLEY DOOR; UPPER FWD STUB FRAME REVEAL AT STA 264.5 AND REPLACED WITH NEW STUB FRAME IAW SRM 51-40-02-0G-0 AND  DWG 141A8370 ID:0010 REV:D.
